# SDR YENA2007067

- Difficulty date: July 24, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000025
- Aircraft time: 3,348 hours, 2,324 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1100, RDU TO JFK, AIR RETURN TO RDU DUE L2 PAX DOOR OPEN INDICATION ON EICAS.  RAN CHECK LIST ONLY ONE INDICATOR WAS GREEN, RETURNED TO FIELD.  ITEM PLACED ON MEL 52-70-01 COND 2 CAT C.  [08-06-07]   FOUND L2 DOOR AFT VISUAL-LOCK INDICATOR RETAINING RING MISSING. THIS CAUSED THE INDICATOR TO BIND AND NOT SHOW AN ACCURATE INDICATION. INSTALLED NEW RETAINING RING AS PER AMM REF 52-12-22, L2 DOOR INDICATION CHECKS GOOD ON DOOR AND ON EICAS DISPLAYS STATUS PAGE
